American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J53) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Messaoud Bounkhel. Implicit differential inclusions in reflexive smooth Banach spaces. Proc. Amer. Math. Soc. 140 (2012) 2767-2782.
Abstract, references, and article information   
View Article: PDF

[2] Dmitriy Drusvyatskiy and Adrian S. Lewis. Generic nondegeneracy in convex optimization. Proc. Amer. Math. Soc. 139 (2011) 2519-2527. MR 2784817.
Abstract, references, and article information   
View Article: PDF

[3] Andrzej Fryszkowski and Tadeusz Rzeżuchowski. Pointwise estimates for retractions on the solution set to Lipschitz differential inclusions. Proc. Amer. Math. Soc. 139 (2011) 597-608. MR 2736341.
Abstract, references, and article information   
View Article: PDF

[4] Asen L. Dontchev and Hélène Frankowska. Lyusternik-Graves theorem and fixed points. Proc. Amer. Math. Soc. 139 (2011) 521-534. MR 2736335.
Abstract, references, and article information   
View Article: PDF

[5] A. D. Ioffe. Critical values of set-valued maps with stratifiable graphs. Extensions of Sard and Smale-Sard theorems. Proc. Amer. Math. Soc. 136 (2008) 3111-3119. MR 2407074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Milen Ivanov and Nadia Zlateva. A new proof of the integrability of the subdifferential of a convex function on a Banach space. Proc. Amer. Math. Soc. 136 (2008) 1787-1793. MR 2373609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. Azé and J.-N. Corvellec. A variational method in fixed point results with inwardness conditions. Proc. Amer. Math. Soc. 134 (2006) 3577-3583. MR 2240670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marc Lassonde and Julian P. Revalski. Fragmentability of sequences of set-valued mappings with applications to variational principles. Proc. Amer. Math. Soc. 133 (2005) 2637-2646. MR 2146209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pando Gr. Georgiev. Porosity and differentiability in smooth Banach spaces. Proc. Amer. Math. Soc. 133 (2005) 1621-1628. MR 2120263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. M. Borwein and A. L. Dontchev. On the Bartle-Graves theorem. Proc. Amer. Math. Soc. 131 (2003) 2553-2560. MR 1974655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1